# SDR FDEA201107162731

- Difficulty date: July 16, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651639443
- Condition: Punctured
- Location: Bs 1070 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1070 FRAME IS PUNCTURED IN UPPER FLANGE ABOVE STR 27L.  CUT OUT DAMAGE AREA IAW SRM 51-40-3 FIG 1.   FABRICATED REPAIR PARTS IAW SRM 51-40-3 FIG 1.   INSTALLED REPAIR PARTS AND FITTING IAW SRM 51-30-2
